MAUDE Adverse Event Report: NEXUS MEDICAL, LLC IV PLUS; SET, ADMINISTRATION, INTRAVASCULAR

NEXUS MEDICAL, LLC IV PLUS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N8066
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Air Embolism (1697); Brain Injury (2219)
Date of Event 02/09/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
No device was returned for evaluation.The reported lot number is under review as part of the ongoing investigation.At the time of this report, no device-specific malfunction has been identified.The manufacturer is continuing to monitor for additional information related to this event and will update the report as appropriate.
 
Event or Problem Description
Manufacturer received a report from a user facility (b)(4) describing a neonatal patient with an arterial line in place.The patient developed mottling of the left arm, chest, and back, along with decreased perfusion to the hand.The arterial line was removed.Ultrasound imaging of the left upper extremity and head identified a large amount of air emboli.The patient experienced worsening lactic acidosis following medication administration and intubation.Subsequent imaging (head ultrasound, ct, and mri) indicated extensive brain injury.The patient subsequently expired.Therapies that may have contributed to the event were not reported.The device was not returned to the manufacturer for evaluation.The manufacturer has requested additional information from the user facility and received a response; however, sufficient detail was not provided to further assess the event.Based on the information available, the relationship of the device to the reported event cannot be determined at this time.The manufacturer has initiated an investigation.A follow-up report will be submitted if additional relevant information becomes available.
 
Additional Manufacturer Narrative
Based on information received from the reporting facility, the nexus device was connected within the line but no visible cracking, separation, or leakage was reported.Key details regarding device access history, syringe flushing, and specific interactions with the septum were unknown.A complaint history review identified no similar complaints associated with this device model or equivalent t site configurations.Review of the device history record for the reported lot confirmed that all manufacturing, inspection, and release requirements were met with no identified nonconformances.In addition, component inspection and qualification records met applicable acceptance criteria.Because no physical sample was returned, the investigation included review of provided images and in house functional testing of retained samples.Retained devices met all applicable performance requirements.No failures or abnormalities were observed during testing.Based on the available information, review of records, visual assessment, and in house testing, no evidence of device malfunction or performance outside specifications was identified.The nexus medical extension set was determined not to be a contributing factor to the reported event.

Brand Name
IV PLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
NEXUS MEDICAL, LLC
11315 strang line road
lenexa KS 66215
Manufacturer Contact
josh hughey
11315 strang line road
lenexa, KS 66215
9134512234
MDR Report Key24691255
Report Number3004194523-2026-00001
Device Sequence Number9653576
Product Code FPA
UDI-Device Identifier10892855000970
UDI-Public10892855000970
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K092930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberN8066
Device Lot Number23322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Death;
Patient SexFemale